Alert archive / Oregon / Flood Watches in 2012

Flood Watch 3, NWS Medford, OR

March 19, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this flood watch at Mar 19, 2012, 3:08 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 20, 2012, 11:00 PM PDT. It was in force for 37 min.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 3:08 PM PDT (22:08 UTC)
In effect from
Mar 20, 2012, 11:00 PM PDT
Expired
Mar 20, 2012, 11:37 PM PDT
In force
37 min
Issued by
NWS Medford, OR
Flood severity
None

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WGUS66 KMFR 192208
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
308 PM PDT MON MAR 19 2012

...FLOODING POSSIBLE TUESDAY THROUGH THURSDAY...

.A VERY WET FRONTAL SYSTEM WILL STALL OVER SOUTHWESTERN OREGON
TUESDAY INTO WEDNESDAY...AND THEN WILL PUSH THROUGH WEDNESDAY
NIGHT INTO EARLY THURSDAY. THIS WILL BRING HEAVY RAIN ON ALREADY
WELL SATURATED GROUNDS IN CURRY...COOS...AND DOUGLAS COUNTIES.
THIS HEAVY RAIN COULD BRING STREAMS...CREEKS...AND RIVERS TO FLOOD
STAGE DURING THIS TIME PERIOD.

ORZ021>023-201400-
/O.NEW.KMFR.FA.A.0003.120321T0000Z-120322T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH...DRAIN...
ELKTON...ROSEBURG...SUTHERLIN...GREEN...MYRTLE CREEK...
CANYONVILLE...GLENDALE
308 PM PDT MON MAR 19 2012

...FLOOD WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTHWEST OREGON...INCLUDING THE 
  FOLLOWING AREAS...CENTRAL DOUGLAS COUNTY...CURRY COUNTY COAST 
  AND SOUTH CENTRAL OREGON COAST. 

* FROM TUESDAY AFTERNOON THROUGH THURSDAY MORNING

* A STRONG FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON TUESDAY.
  LATE TUESDAY THROUGH WEDNESDAY A WAVE OF LOW PRESSURE WILL MOVE
  ALONG THE FRONT CAUSING IT TO STALL BEFORE MOVING THROUGH
  WEDNESDAY NIGHT THROUGH THURSDAY MORNING. SEVERAL INCHES OF RAIN
  ARE POSSIBLE WITH THIS SYSTEM...WITH 2 TO 4 INCHES AT LOWER
  ELEVATIONS AND 4 TO 8 INCHES IN THE COASTAL MOUNTAINS.

* THE COQUILLE RIVER AT COQUILLE IS EXPECTED TO REACH FLOOD STAGE
  ON WEDNESDAY...PEAKING ON THURSDAY. STREAMS, CREEKS, AND OTHER
  MAIN STEM RIVERS...PRIMARILY PORTIONS OF THE NORTH AND SOUTH
  FORKS OF THE COQUILLE COULD ALSO FLOOD DURING THIS TIME PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES ARE POSSIBLE DURING THIS FLOOD EVENT. 
PEOPLE...STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN
CANYONS AND NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM
RAPIDLY MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A
POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

BTL
3 follow-up statements
063 
WGUS66 KMFR 201000
FFAMFR

FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
300 AM PDT TUE MAR 20 2012

...FLOODING POSSIBLE TUESDAY THROUGH THURSDAY...

.A VERY WET FRONTAL SYSTEM WILL STALL OVER SOUTHWESTERN OREGON
TODAY THROUGH WEDNESDAY...AND THEN WILL MOVE EAST WEDNESDAY NIGHT
INTO THURSDAY MORNING. THIS WILL BRING HEAVY RAIN ON ALREADY WELL
SATURATED GROUND IN CURRY...COOS...AND DOUGLAS COUNTIES. THIS
COULD CAUSE STREAMS...CREEKS...AND RIVERS TO RISE ABOVE FLOOD
STAGE.

ORZ021>023-202200-
/O.CON.KMFR.FA.A.0003.120321T0000Z-120322T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH...DRAIN...
ELKTON...ROSEBURG...SUTHERLIN...GREEN...MYRTLE CREEK...
CANYONVILLE...GLENDALE
300 AM PDT TUE MAR 20 2012

...FLOOD WATCH REMAINS IN EFFECT FROM THIS AFTERNOON THROUGH
   THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTHWEST OREGON...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL DOUGLAS COUNTY...CURRY COUNTY COAST AND SOUTH 
  CENTRAL OREGON COAST. 

* FROM THIS AFTERNOON THROUGH THURSDAY MORNING.

* A STRONG FRONTAL BOUNDARY WILL STALL OVER THE AREA TODAY AND
  WEDNESDAY...THEN MOVE TO THE EAST WEDNESDAY NIGHT INTO THURSDAY
  MORNING. SEVERAL INCHES OF RAIN ARE POSSIBLE WITH THIS
  SYSTEM...WITH 2 TO 4 INCHES AT LOWER ELEVATIONS AND 4 TO 8
  INCHES IN THE COASTAL MOUNTAINS.

* THE COQUILLE RIVER AT COQUILLE WILL REACH FLOOD STAGE ON
  WEDNESDAY...THEN CREST ON THURSDAY. STREAMS...CREEKS...AND
  OTHER MAIN STEM RIVERS...PRIMARILY PORTIONS OF THE NORTH AND
  SOUTH FORKS OF THE COQUILLE COULD ALSO FLOOD DURING THIS TIME
  PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES ARE POSSIBLE DURING THIS FLOOD EVENT. PEOPLE...
STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN CANYONS AND
NEAR THE MOUTHS OF CANYONS MAY BE A SERIOUS RISK FROM RAPIDLY
MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR
FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

STOCKTON
035 
WGUS66 KMFR 202001
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
101 PM PDT TUE MAR 20 2012

...FLOODING POSSIBLE LATE TONIGHT THROUGH THURSDAY...

.A STALLED FRONTAL BOUNDARY WILL BRING HEAVY RAIN ON ALREADY
SATURATED GROUND THIS AFTERNOON THROUGH WEDNESDAY NIGHT IN
CURRY...COOS...AND DOUGLAS COUNTIES. THIS WILL RESULT IN
SIGNIFICANT RISES ON RIVERS...CREEKS AND STREAMS INTO THURSDAY
AFTERNOON.

ORZ021>023-210700-
/O.EXT.KMFR.FA.A.0003.120321T0600Z-120322T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH...DRAIN...
ELKTON...ROSEBURG...SUTHERLIN...GREEN...MYRTLE CREEK...
CANYONVILLE...GLENDALE
101 PM PDT TUE MAR 20 2012

...FLOOD WATCH NOW IN EFFECT FROM 11 PM PDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST OREGON...INCLUDING THE FOLLOWING 
  AREAS...CENTRAL DOUGLAS COUNTY...CURRY COUNTY COAST AND SOUTH 
  CENTRAL OREGON COAST. 

* FROM 11 PM PDT THIS EVENING THROUGH THURSDAY AFTERNOON.

* A STRONG FRONTAL BOUNDARY WILL STALL OVER THE AREA THIS
  AFTERNOON THROUGH WEDNESDAY NIGHT WITH SIGNIFICANT RISES ON
  RIVERS...CREEKS AND STREAMS LATE THIS EVENING INTO THURSDAY
  AFTERNOON. 2 TO 4 INCHES OF RAIN ARE FORECAST AT LOWER
  ELEVATIONS AND 4 TO 8 INCHES IN THE COASTAL MOUNTAINS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

LANDSLIDES ARE POSSIBLE DURING THIS FLOOD EVENT. PEOPLE...
STRUCTURES AND ROADS LOCATED BELOW STEEP SLOPES...IN CANYONS AND
NEAR THE MOUTHS OF CANYONS MAY BE AT SERIOUS RISK FROM RAPIDLY
MOVING LANDSLIDES. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR
FLOODING BASED ON CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
DW/SH
282 
WGUS66 KMFR 210637
FFAMFR

FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
1137 PM PDT TUE MAR 20 2012

...FLOOD WATCH HAS BEEN UPGRADED TO AN AREAL FLOOD WARNING...


ORZ021>023-210745-
/O.CAN.KMFR.FA.A.0003.000000T0000Z-120322T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
CENTRAL DOUGLAS COUNTY-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
BANDON...PORT ORFORD...COQUILLE...HARBOR...GOLD BEACH...DRAIN...
ELKTON...ROSEBURG...SUTHERLIN...GREEN...MYRTLE CREEK...
CANYONVILLE...GLENDALE
1137 PM PDT TUE MAR 20 2012

...FLOOD WATCH HAS BEEN UPGRADED TO AN AREAL FLOOD WARNING...

THE FLOOD WATCH FOR A PORTION OF SOUTHWEST OREGON HAS BEEN
UPGRADED TO AN AREAL FLOOD WARNING.

$$

STOCKTON

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this flood watch went out at Mar 19, 9:56 AM PDT, 5 hours 12 minutes earlier.

Area forecast discussion, Mar 19, 9:56 AM PDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
956 AM PDT MON MAR 19 2012

.DISCUSSION...
THE COQUILLE RIVER AT COQUILLE HAS FALLEN BELOW FLOOD STAGE. THE
FLOOD WARNING PRODUCT WILL BE UPDATED TO REFLECT THIS. RATHER THAN
EXPIRING THE WARNING WE WILL BE EXTENDING IT SINCE THERE IS HIGH
CONFIDENCE THAT THE RIVER WILL FLOOD AGAIN BEGINNING EARLY
WEDNESDAY AFTERNOON. CURRENTLY, THE CREST IS EXPECTED TO BE 23.58
FEET ON THE LATTER HALF THURSDAY...WHICH IS DEFINED AS A MODERATE
FLOOD. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE AGAIN
LATE ON FRIDAY EVENING INTO EARLY SATURDAY MORNING. WHILE THERE IS
HIGH CONFIDENCE THAT THE RIVER WILL FLOOD, THERE IS STILL SOME
UNCERTAINTY RELATED TO THE LOCATION AND INTENSITY OF THE
PRECIPITATION IN THE COQUILLE BASIN. THE CURRENT FORECAST
INDICATES THE MOST LIKELY SCENARIO AS VIEWED AT THE CURRENT TIME.

OTHER RIVER FORECAST POINTS IN THE AREA WILL CONTINUE TO BE
MONITORED FOR THE POTENTIAL OF FLOODING. BTL

&&

.AVIATION...
MVFR WILL HANG ALONG THE COAST THROUGH THE DAY TODAY.
OTHERWISE...VFR IS EXPECTED TODAY. CEILINGS AND VISIBILITIES WILL
THEN DETERIORATE TONIGHT THROUGH EARLY TUESDAY AS STRONG WARM
FRONT MOVES ACROSS THE AREA. BTL

&&

.PREV DISCUSSION... /ISSUED 859 AM PDT MON MAR 19 2012/

DISCUSSION...
NO UPDATE WILL BE ISSUED THIS MORNING. AN EARLY LOOK AT THE GFS
AND NAM12 MODELS INDICATES THAT PRECIPITATION PROBABILITIES FOR
TODAY MIGHT BE OVERDONE...BUT A MORE THOROUGH LOOK AT
SATELLITE...RADAR DATA...AND A LOOK AT THE ECMWF ALL INDICATE THAT
VERY LIGHT PRECIPITATION IN THE FORM OF SNOW FLURRIES IN THE
MOUNTAIN AND SPITTY LIGHT RAIN AND DRIZZLE ALONG AND NEAR THE
COAST...AND IN THE UMPQUA BASIN ARE ALL POSSIBLE. THUS...THE GOING
FORECAST LOOKS GOOD.

THE FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE WILL BE
COMING DOWN SHORTLY AS THE RIVER IS FALLING TOWARD THE 21.0 FOOT
MARK. ONCE THIS OCCURS WE WILL BE ISSUING A NEW FLOOD WATCH FOR
RISES EXPECTED FROM THE NEXT ROUND OF SIGNIFICANT RAINFALL.

ALL OTHER PRODUCTS LOOK TO BE IN GOOD SHAPE AT THIS TIME. BTL

PREV DISCUSSION... /ISSUED 344 AM PDT MON MAR 19 2012/

DISCUSSION...SOME CLEARING AND A VERY COLD AIR MASS IS
CONTRIBUTING TO BELOW NORMAL TEMPERATURES ACROSS THE FORECAST AREA
TONIGHT. SINGLE DIGIT READINGS ARE OCCURING EAST OF THE CASCADES
WITH A BROAD AREA OF 20S IN WEST SIDE VALLEYS...WITH 30S ON THE
COAST. FREEZE CONDITIONS WILL AFFECT VALLEY AGRICULTURE THIS
MORNING. THIS WILL LIKELY BE THE COLDEST MORNING FOR THE NEXT 7
DAYS.

CLOUDS WILL INCREASE TODAY WITH SOME LIGHT RAIN...POSSIBLY MIXED
WITH SNOW...AFFECTING THE IMMEDIATE COAST. TEMPERATURES WILL WARM TO
ONLY AROUND 40F ON THE EAST SIDE TODAY WITH 50 DEGREE TEMPERATURES
WEST OF THE CASCADES. SNOW LEVELS WILL BE ON THE RISE...AND ONCE
WARM FRONTAL PRECIPITATION ARRIVES THIS EVENING...SNOW LEVELS WILL
BE ABOVE 4000 FEET ALONG AND WEST OF THE CASCADES. COLD AIR WILL BE
MUCH MORE STUBBORN OVER NORTHERN CALIFORNIA AND EAST OF THE
CASCADES...SO EXPECT A PERIOD OF SNOW MONDAY NIGHT IN THE MOUNT
SHASTA AREA AND EAST SIDE. 1-3 INCHES CAN BE EXPECTED IN MOUNT
SHASTA CITY AND AREAS ALONG HIGHWAY 97 IN AND NORTH OF KLAMATH FALLS.

ANOTHER ASPECT OF THE APPROACHING WARM FRONT WILL BE WIND. SOUTHERLY
GALES WILL IMPACT THE COASTAL WATERS TONIGHT...AND GUSTY WINDS CAN
BE EXPECTED AT THE COAST AS WELL. THE SHASTA VALLEY WILL GUST TO
NEAR 40 MPH LATE TONIGHT INTO EARLY TUESDAY MORNING...WHILE THE
EAST SIDE WILL GUST TO 45 MPH...AND A WIND ADVISORY AT PDXNPWMFR
HAS BEEN ISSUED FOR AREAS IN LAKE COUNTY.

PRECIPITATION WITH THE WARM FRONT WILL CONTINUE THROUGH
TUESDAY...AND A COLD FRONT WILL FINALLY SWING INLAND WEDNESDAY NIGHT
OR THURSDAY MORNING. SNOW LEVELS WILL DROP ON THE BACK EDGE OF THE
FRONT...REACHING 3000 FEET BY THURSDAY MORNING. TOTAL QPF FROM
TONIGHT INTO THURSDAY WILL BE 3 TO 5 INCHES TOWARD THE COAST...A
HALF TO ONE INCH OVER THE WEST SIDE VALLEYS...2 INCHES IN THE
CASCADES...AND ABOUT A HALF INCH OVER THE EAST SIDE. THIS SEEMS
REASONABLE GIVEN A STREAM OF MOISTURE WITH SUBTROPICAL ORIGINS
STREAMING WESTWARD PER CIRA BLENDED TPW IMAGERY. AFTER THE COQUILLE
RIVER AT COQUILLE CONTINUES TO DROP THROUGH TUESDAY MORNING...IT
COULD AGAIN FLOOD AS EARLY AS WEDNESDAY MORNING DUE TO MODERATE TO
HEAVY RAINFALL.

IT SHOULD BE NOTED THAT THE NAM AND GFS DIFFER SOME ON FRONTAL
POSITION WEDNESDAY INTO THURSDAY...AND THIS HAS SUBSTANTIAL EFFECTS
ON TOTAL QPF. THE ECMWF IS A NICE COMPROMISE OF THE TWO...AND HAVE
INCLUDED A HEALTHY DOSE OF THE ECMWF DOWNSCALED SOLUTION IN
PRECIPITATION FORECASTS. A SOMEWHAT DRIER TREND CAN BE EXPECTED
FRIDAY INTO SATURDAY AS MODELS SUGGEST AN UPPER LOW DIGGING OFF THE
OREGON COAST...BUT A LOT OF UNCERTAINTY EXISTS IN HOW THIS FEATURE
WILL EVOLVE.

AVIATION...VFR CONDITIONS WILL LIKELY CONTINUE AT MOST TERMINALS
THROUGH THE AFTERNOON...WITH POCKETS OF MVFR CEILINGS AT THE COAST
IN LIGHT PRECIPITATION. WINDS WILL INCREASE LATER TODAY AT THE COAST
AND SPREAD INLAND OVERNIGHT. THE HIGH CASCADES COULD BE OBSCURED
TODAY AHEAD OF THE COLD FRONT.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 2 AM TO 11 PM PDT TUESDAY FOR ORZ030-031.

CA...NONE.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT THIS AFTERNOON FOR
     PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING FROM 2 PM THIS AFTERNOON TO 11 PM PDT
     WEDNESDAY FOR PZZ350-356-370-376.
     GALE WARNING FROM 5 PM THIS AFTERNOON TO 5 AM PDT TUESDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM PDT THIS
     AFTERNOON FOR PZZ350-356-370-376.

17/99/99
Hazardous weather outlook, Mar 19, 4:15 AM PDT, 10 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
415 AM PDT MON MAR 19 2012

ORZ021-022-200215-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
415 AM PDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT. A FROST
ADVISORY ALSO REMAINS IN EFFECT UNTIL 8 AM PDT. PLEASE SEE THE
WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF LOW PRESSURE SYSTEMS COULD BRING SIGNIFICANT
PRECIPITATION AND GUSTY WINDS TO THE AREA LATER THIS WEEK. MONITOR
FUTURE FORECASTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-024-026-200215-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
415 AM PDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT. PLEASE SEE THE
WEATHER MESSAGE FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SERIES OF LOW PRESSURE SYSTEMS WILL BRING THE POTENTIAL FOR
HEAVY PRECIPITATION LATER THIS WEEK. MONITOR FUTURE FORECASTS FOR
UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ030-031-200215-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
415 AM PDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A WIND WIND ADVISORY IS IN EFFECT FROM 2 AM TO 11 PM PDT TUESDAY.
PLEASE SEE THE WEATHER MESSAGE FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 3:34 AM PDTWind AdvisoryMFRKlamath, Lake55 hr
Mar 19, 2:34 PM PDTGale WatchMFR15 hr

Nearby

Flood Watches in Oregon, 2012Every flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.